# SDR 2005FA0000898

- Difficulty date: June 1, 2005
- Submitted: June 29, 2005
- Operation: General aviation
- Aircraft: N3532K
- Make and model: Cessna 182T
- Aircraft serial: 18280974
- Engine: Lyc IO540A1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: 21C2153902
- Condition: Leaking
- Location: Lt Mag Adapter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE INSTALLATION, 2 HOURS INTO BREAK IN PERIOD, OIL LEAK DISCOVERED IN BOSS OF CAMSHAFT IDLER GEAR.  LT MAY ADAPTER BASE, CUT TOO WIDE; HOLE THROUGH TO SHAFT SUPPORT OF IDLER GEAR.  (K)
